# SDR AALA20100818BOS01

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 2,613 hours, 906 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED WEATHER RADAR FAILED AFTER TAKEOFF.  RETURNED BOS LANDED WITHOUT INCIDENT.  RESET WEATHER RADAR CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
